Communications in Mathematical Physics

Ergodicity of the $2$-D Navier-Stokes equation under random perturbations

Franco Flandoli and Bohdan Maslowski

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 172, Number 1 (1995), 119-141.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104273961

Mathematical Reviews number (MathSciNet)
MR1346374

Zentralblatt MATH identifier
0845.35080

Subjects
Primary: 35R60: Partial differential equations with randomness, stochastic partial differential equations [See also 60H15]
Secondary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10] 60H15: Stochastic partial differential equations [See also 35R60] 60H30: Applications of stochastic analysis (to PDE, etc.) 76D05: Navier-Stokes equations [See also 35Q30]

Citation

Flandoli, Franco; Maslowski, Bohdan. Ergodicity of the $2$-D Navier-Stokes equation under random perturbations. Comm. Math. Phys. 172 (1995), no. 1, 119--141. https://projecteuclid.org/euclid.cmp/1104273961


Export citation